EconPapers    
Economics at your fingertips  
 

On three-point boundary value problem with a weighted integral condition for a class of singular parabolic equations

Abdelfatah Bouziani

Abstract and Applied Analysis, 2002, vol. 7, 1-14

Abstract:

We deal with a three point boundary value problem for a class of singular parabolic equations with a weighted integral condition in place of one of standard boundary conditions. We will first establish an a priori estimate in weighted spaces. Then, we prove the existence, uniqueness, and continuous dependence of a strong solution.

Date: 2002
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/7/840367.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/7/840367.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:840367

DOI: 10.1155/S1085337502206041

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:840367